A unified presentation of certain meromorphic functions related to the families of the partial zeta type functions and the L-functions

Srivastava H. M., Ozden H., CANGÜL İ. N., ŞİMŞEK Y.

APPLIED MATHEMATICS AND COMPUTATION, vol.219, no.8, pp.3903-3913, 2012 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 219 Issue: 8
  • Publication Date: 2012
  • Doi Number: 10.1016/j.amc.2012.10.025
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.3903-3913
  • Keywords: Bernoulli numbers and Bernoulli polynomials, Euler numbers and Euler polynomials, Genocchi numbers and Genocchi polynomials, Riemann and Hurwitz (or generalized) zeta functions, Hurwitz-Lerch, Lerch and Lipschitz-Lerch zeta functions, Polylogarithm function, Partial zeta type functions, Dirichlet characters, Recurrence relations, Mellin transformations, INTERPOLATION FUNCTION, GENERATING-FUNCTIONS, EULER POLYNOMIALS, BERNOULLI, NUMBERS, (H, SERIES, Q)-EXTENSION, IDENTITIES, EXTENSION
  • Akdeniz University Affiliated: Yes


The aim of this paper is to construct a unified family of meromorphic functions, which is related to many known functions such as a unified family of partial zeta type functions, a unified family of L-functions, and so on. We investigate and derive many properties of this family of meromorphic functions. Moreover, we compute the residues of this family of meromorphic functions at their poles. We also give some applications and remarks involving this family of meromorphic functions. (C) 2012 Elsevier Inc. All rights reserved.